- 12 health problems your hands and nails are warning you about
- Red blotchy palms are often associated with a condition called palmar erythema. The condition is a sign of liver disease, in particular cirrhosis and non-alcoholic fatty liver, and it is recommended you seek medical advice.
- Boehringer Ingelheim's Gilotrif® (afatinib) demonstrated superiority to Iressa
- In the pivotal study, the overall incidence of cutaneous reactions consisting of rash, erythema, and acneiform rash was 90%, and the incidence of Grade 3 cutaneous reactions was 16%.
- Bayer to Highlight Latest Stivarga® (regorafenib) Tablets Research at ASCO GI 2016
- Dermatological Toxicity: Stivarga caused an increased incidence of hand-foot skin reaction (HFSR) (also known as palmar-plantar erythrodysesthesia [PPE]) and severe rash, frequently requiring dose modification. ...
- Rashes: Critical Dermatology Issues in Primary Care
- Charles P. Vega, MD: Hello. Welcome to Medscape's series on critical issues.
- Bayer to Showcase Data from Growing Oncology Franchise at ECC2015 in Vienna
- Injection Site Reactions: Erythema, pain, and edema at the injection site were reported in 1% of patients on Xofigo. Secondary Malignant Neoplasms: Xofigo contributes to a patient's overall long-term cumulative ...
Palmar Erythema is described in multiple online sources, as addition to our editors' articles, see section below for printable documents, Palmar Erythema books and related discussion.
Suggested News Resources
Palmar Erythema Topics
Related searcheshsbc strategy
dream dictionary gorge
joint communications unit